Diffusive and chemotactic cellular migration: Smooth and discontinuous traveling wave solutions
Landman, Kerry, Simpson, Matthew, Slater, Jennifer, & Newgreen, Don (2005) Diffusive and chemotactic cellular migration: Smooth and discontinuous traveling wave solutions. SIAM Journal on Applied Mathematics, 65(4), pp. 1420-1442.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||migration, chemotaxis, diffusion, traveling wave, numerical solution, phase plane, shock, wave speed|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
|Deposited On:||25 Aug 2011 08:12|
|Last Modified:||01 Mar 2012 00:32|
Repository Staff Only: item control page